MAUDE Adverse Event Report: COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP FEED AND 1000MLFLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 773662
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The consumer called in to report that the feeding sets do not stay connected with his feeding tube.The feeding set disconnects causing leaking.There was no harm to the patient.
 
Additional Manufacturer Narrative
The customers wife reported he husbands feeding sets do not stay connected with the feeding tube.There was no patient injury/harm reported.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A trend review of the reported lot number and failure mode performed did not identify any related trends.One (1) used device was returned for evaluation.Visual inspection performed determined the sample was incomplete/inadequate for evaluation; therefore, functional evaluation was unable to be performed.The reported issue was unable to be confirmed and a root cause was not determined.Additional action will not be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP FEED AND 1000MLFLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11656672
Report Number1282497-2021-10049
Device Sequence Number3449223
Product Code LZH
UDI-Device Identifier30884521022106
UDI-Public30884521022106
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773662
Device Catalogue Number773662
Device Lot Number210180050
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/05/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date06/28/2021
Patient Sequence Number1